diaper rash from medicine?

Ashley - posted on 04/11/2013 ( 1 mom has responded )

8

0

0

My poor 8 month old boy had an ear infection that didn't go away with the amoxicillen they first prescribed. Then he was given Augmentin (supposed to be a little stronger) which at first made him throw up. After the first couple days of taking it he stopped throwing up (His dad and I both caught a flu type buy and were throwing up sick for a day as well!) but still had/has runny poop. He seems to have adjusted to it a little better but now has a rash that seems to bother him. Can it be from the medicine? If so should I take him back to the docs or wait until he finishes the medicine? It has been one thing after another lately and I feel terrible for him. :(

MOST HELPFUL POSTS

Christal - posted on 04/15/2013

1

0

1

If he still has runny poop its likely from that. But the runny poop could be from the medicine so you could always call your doctors office. Try putting something on there to protect his butt, whatever you use. If hes sensitive try coconut oil and make sure hes staying hydrated and if he doesnt get better in a day or too call your doctor for sure.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms